Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Ophthalmological Medicine
Volume 2017, Article ID 6369085, 3 pages
https://doi.org/10.1155/2017/6369085
Case Report

A New Side Effect of Intravitreal Dexamethasone Implant (Ozurdex®)

Dr. Resat Belger Beyoglu Eye Training and Research Hospital, Istanbul, Turkey

Correspondence should be addressed to Erdem Eris; moc.liamtoh@sire-medre

Received 22 June 2017; Revised 6 August 2017; Accepted 27 August 2017; Published 2 October 2017

Academic Editor: Maurizio Battaglia Parodi

Copyright © 2017 Erdem Eris et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdem Eris, Gurkan Erdogan, Irfan Perente, Gokhan Demir, Burcin Kepez Yildiz, and Ebru Demet Aygit, “A New Side Effect of Intravitreal Dexamethasone Implant (Ozurdex®),” Case Reports in Ophthalmological Medicine, vol. 2017, Article ID 6369085, 3 pages, 2017. https://doi.org/10.1155/2017/6369085.